# SDR SWIA202053637

- Difficulty date: September 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER JOINT PIECE AT STGR 21R FS 333.00.  C-CHECK RO 10/22/2020.  REMOVED CORROSION ON STRINGER JOINT PIECE AT STGR 21R FS 333.00, REF CRJ 700 SRM.  MATERIAL REMOVED IS .016, MATERIAL REMAINING .047, ORIGINAL MATERIAL IS .063, OUT OF LIMTS.  REMOVED AND INSTALLED NEW STRINGER JOINT PIECE AT STGR 21R FS 333.00, REF CRJ 700 SRM AND DWG.  NO LEAKS NOTED.
